MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: QUADRA-P QUADRA-P LAT STEM SIZE 4; CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: QUADRA-P QUADRA-P LAT STEM SIZE 4; CEMENTLESS STEM
Catalog Number 01.12.144
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The surgeon noted radiolucent lines on radiographs 9 months after surgery and diagnosed mild stem loosening in zone 1/7/8.The patient does not complain of any pain or discomfort.Revision surgery is not planned.The patient will be monitored.
 
Additional Manufacturer Narrative
Batch review performed on 22 november 2023: lot 2114280: (b)(4) manufactured and released on 04-mar-2022.Expiration date: 2027-02-21.No anomalies found related to the problem.To date, (b)(4) of the same lot have been sold without any similar reported event in the period of review.
 
Additional Manufacturer Narrative
Clinical evaluation performed by medical affair department performed on (b)(6) 2024: nine month after a primary tha, using quadra-p implant, stem radiolucencies were noticed by the surgeon during a post op x-ray check.No clinical information about the patient was reported and no revision surgery is planned.From the available x-rays images, radiolucencies lines are appreciable around the proximal femur, in both the ap and lateral views, and also a slightly shortened leg (or perhaps subsidence of the stem secondary to loosening).As the immediate post-op images are not available, no comment can be made as to the development of the radiolucent lines.This short term outcome is very rare and surprising and we are unable to make a reasonable forecast of the possible evolution.

Brand Name
STEM: QUADRA-P QUADRA-P LAT STEM SIZE 4
Common Device Name
CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18266174
Report Number3005180920-2023-00983
Device Sequence Number17116298
Product Code LZO
UDI-Device Identifier07630040720564
UDI-Public07630040720564
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K181254
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number01.12.144
Device Lot Number2114280
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2023
Supplement Date Received by Manufacturer11/10/2023
Initial Report FDA Received Date12/05/2023
Supplement Report FDA Received Date01/31/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR
Patient SexMale
Patient Weight80 KG
Patient RaceWhite